# SDR VNAA202207071112

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 16,548 hours, 15,073 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ACARS'D THEIR DISPATCHER SAYING THEY HAD A SMOKE FWD LAV WARNING. NO FIRE, SMOKE, OR FUMES WERE DETECTED. PLANNING ON LANDING IN MEM AS PLANNED. DID NOT DECLARE AN EMERGENCY. OPS CHECKED FWD LAV SMOKE DETECTOR, FWD LAV LIGHTS, AND GALLEY/LAV EXHAUST FANS IAW CRJ 900 AMM 26-16-00-710-802-A01, 33-25-00-710-802-A01 AND AMM 21-23-93-710-801/802-A01. ALL OPS CHECK GOOD, NO SMOKE OR FUMES NOTED.
